# SDR SWAA2021110814592

- Difficulty date: September 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RR/H STA 663 VAPOR BARRIER LOWER I/B SIDE CRACKED@ RBL6-10 ; / [01] PARTIALLY REMOVED VAPOR BARRIER AS PER B737-700 SRM 51040-02-0G-0.; [02] COMPLETED THE REMOVAL OF R/H VAPOR BARRIER WEB AS PER B737-700 SRM 51-40-02-0G-0.; [03] OK TO INSTALL VAPOR BARRIER; [04] 80 HR. SEALANT MIX TIME : 1500; 9/20/21; [05] PARTIALLY INSTALLED VAPOR WEB AS PER B737-700 SRM 51-40-02-0G-0.; [06] COMPLETED INSTALLATION OF VAPOR BARRIER WEB REF. B737-7 SRM 51-40-02-0G-0; AND DRAWING # 111A1001; [07] APPLIED CAP SEAL TO FASTENER HEADS REF. B737-7; SRM 51-20-05-0G-0; [08] REMOVED AND INSTALLED VAPOR BARRIER WEB FOR REPAIR REF. B737-7 SRM 51-40-02-0G-0; AND DRAWING # 111A1001; [09] INSPECTED WORK PERFORMED
